Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kislitsyn, S S

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 7

Number of views:
This page:231
Abstract pages:1594
Full texts:685

http://www.mathnet.ru/eng/person27000
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/475961

Publications in Math-Net.Ru
1968
1. S. S. Kislitsyn, “A finite partially ordered set and its corresponding set of permutations”, Mat. Zametki, 4:5 (1968),  511–518  mathnet  mathscinet  zmath; Math. Notes, 4:5 (1968), 798–801
2. S. S. Kislitsyn, “A problem from the domain of combinatorial analysis”, Mat. Zametki, 3:1 (1968),  15–20  mathnet  mathscinet  zmath; Math. Notes, 3:1 (1968), 11–14
1967
3. S. S. Kislitsyn, “Partially ordered sets and $k$-decomposability”, Sibirsk. Mat. Zh., 8:5 (1967),  1197–1201  mathnet  mathscinet  zmath; Siberian Math. J., 8:5 (1967), 916–919
1966
4. S. S. Kislitsyn, “Maximal $k$-decomposable sets of permutations of degree $n$”, Sibirsk. Mat. Zh., 7:4 (1966),  826–831  mathnet  mathscinet  zmath; Siberian Math. J., 29:4 (1966), 658–662
1965
5. S. S. Kislitsyn, “On the average length of the Huffman code”, Uspekhi Mat. Nauk, 20:6(126) (1965),  105–106  mathnet  mathscinet  zmath
1964
6. S. S. Kislitsyn, “On the selection of the k th element of an ordered set by pairwise comparisons”, Sibirsk. Mat. Zh., 5:3 (1964),  557–564  mathnet  mathscinet  zmath
1962
7. S. S. Kislitsyn, “The Average Length of a Minimum Redundancy Binary Code for Probabilities of Coded Symbols not Differing Greatly From Each Other”, Teor. Veroyatnost. i Primenen., 7:3 (1962),  342–343  mathnet; Theory Probab. Appl., 7:3 (1962), 331–333

1963
8. S. S. Kislitsyn, “To the Editor of UMN”, Uspekhi Mat. Nauk, 18:3(111) (1963),  254  mathnet
9. S. S. Kislitsyn, “Corrections and errors”, Teor. Veroyatnost. i Primenen., 8:1 (1963),  128  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021